RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1926, Volume 20, Issue 5-6, Pages 385–392 (Mi izv5551)  

La solubilité des soi-disants primitifs, mots simples; les termes ‘poisson’

N. Marr


Full text: PDF file (963 kB)

Citation: N. Marr, “La solubilité des soi-disants primitifs, mots simples; les termes ‘poisson’”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 20:5-6 (1926), 385–392

Citation in format AMSBIB
\Bibitem{Mar26}
\by N.~Marr
\paper La solubilit\'e des soi-disants primitifs, mots simples; les termes `poisson'
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1926
\vol 20
\issue 5-6
\pages 385--392
\mathnet{http://mi.mathnet.ru/izv5551}


Linking options:
  • http://mi.mathnet.ru/eng/izv5551
  • http://mi.mathnet.ru/eng/izv/v20/i5/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:75
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019